# SDR DALA2023100408159

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BRACKET AND SKIN INSIDE UPPER STA Y=389 AT FWD CARGO DOOR. SUMMARY OF NRC 00099: SKIN INSIDE UPPER STA Y=389 AT FWD CARGO DOOR WAS REPAIRED PER B717-200 SRM 52-30-02-2R REPAIR 1, AND BRACKET (FITTING) INSIDE UPPER STA Y=389 AT FWD CARGO DOOR WAS REPLACED PER B717-200 SRM 51-41-01-0G AND 51-41-02-0G. (LP #2999912)
